List of All Articles 

S.No Title of The Article Authors Published In Pages  
1 Some Bi-Recurrent Properties of Weyl Space Rahul Singh Volume 1 Issue 1 1-6 Read more
2 On Certain Results Involving Mock- Theta Functions Satya Prakash Singh
Bindu Prakash Mishra
Volume 1 Issue 1 7-16 Read more
3 Double integral representation and certain transformations for basic Appell functions D.K. Jain
Renu Jain
Farooq Ahmad
Volume 1 Issue 1 17-22 Read more
4 Prof. Naya Raj Pant As an Institution of Mathematics E.R. Acharya Volume 1 Issue 1 23-28 Read more
5 On Bailey pair and q-series transformations Satya Prakash Singh
Ashutosh Singh
Volume 1 Issue 1 29-44 Read more
6 On Reduction and Product Formulae for q- Series Ashutosh Singh
Rama Jain
Volume 1 Issue 1 45-48 Read more
7 Evaluations of Ramanujan’s Cubic Continued Fraction G(q) by Modular Equations B. R. Srivatsa Kumar
T. G. Sreeramamurthy
G. N. Rajappa
Volume 1 Issue 1 49-68 Read more
8 On evaluation of certain Ramanujan’s theta functions Sonia Badeshra
Ravindra Kumar Yadav
Volume 1 Issue 1 69-76 Read more
9 A note on Partition and Continued Fractions Amit Kumar Singh
Vijay Yadav,
Volume 1 Issue 1 77-80 Read more
10 Integral and Series Representations of Riemann’s Zeta function, Dirichelet’s Eta Function and a Medley of Related Results Michael S. Milgram Volume 1 Issue 1 81-110 Read more
11 ON HYPERGEOMETRIC PROOF OF CERTAIN CONTINUED FRACTION RESULTS Remy Y. Denis
S.N.Singh
S.P. Singh
Volume 1 Issue 1 111-116 Read more
12 On certain Transformation Formula of Ordinary Hypergeometric Series using laplace transform Dr. Jay Prakash Yadav
Dr. N.N. Pandey
S.N. Hatekar
Sunil Singh
Volume 1 Issue 1 117-120 Read more
13 Can creativity be nurtured ? K. Srinivasa Rao Volume 1 Issue 1 121-132 Read more
14 Lie Theoretic Study of some generating functions of Sujit Kumar Kar
Md. Zohiruddin
Volume 1 Issue 1 133-137 Read more
15 On certain results involving the product of partial theta functions Satya Prakash Singh,
Bindu Prakash Mishra
Devmani Dubey
Volume 1 Issue 2 1-10 Read more
16 On Certain Results Involving Mock- Theta Functions R.Y. Denis,
S.N. Singh*
S.P. Singh*,
Volume 1 Issue 2 11-20 Read more
17 Some Charged Fluid Spheres in General Relativity Mukesh Kr. Madhukar*
Jawaid Akhtar**
S. Chandrapal**
Volume 1 Issue 2 21-26 Read more
18 Relationship between q-Weyl operator and basic analogue of I-function in preview of q-Laplace transform D.K. Jain,
Renu Jain
Farooq Ahmad
Volume 1 Issue 2 27-32 Read more
19 Conjugate WP-Bailey pairs and transformation formulae for basic hypergeometric series Satya Prakash Singh
*Sunil Singh
K.B. Yadav
Volume 1 Issue 2 33-42 Read more
20 On Certain Identities involving q-Series Jay Prakash Singh
*Manoj Kumar Pathak,
Volume 1 Issue 2 43-48 Read more
21 On Certain new identities associated with Ramanujan’s modular equations Jay Prakash Singh
*Ravindra Kumar Yadav,
Volume 1 Issue 2 49-60 Read more
22 Certain results involving Eta-function Abida Khatoon
*Sonia Badesara
Volume 1 Issue 2 61-70 Read more
23 Some Characteristics of Hip Joint T. S. Pal
V. K. Yadav,
Volume 1 Issue 2 71-76 Read more
24 On continued fraction representations of certain function of hypergeometric type S. Ahmad Ali
*Syed Siddique Mustafa Rizvi,
Volume 1 Issue 2 77-86 Read more
25 A note on mock theta functions of order two Kumar Manoj,
*Dr. Brijendra Singh
**Sunil Kumar,
Volume 1 Issue 2 87-94 Read more
26 On certain q-series identities Satya Prakash Singh
Vijay Yadav
Priyanka Singh,
Volume 1 Issue 2 95-104 Read more
27 UNIFIED THEORY OF OBTAINING A NOVEL CLASS OF BILATERAL GENERATING RELATIONS OF CERTAIN SPECIAL FUNCTIONS BY GROUP THEORETIC METHOD K.P. SAMANTA,
A.K. CHONGDAR
Volume 2 Issue 1 1-10 Read more
28 Certain Transformation Formulae for Bilateral Basic Hypergeometric Series Renu Chugh,
Prakriti Rai*
Smita Sharma**
Volume 2 Issue 1 11-16 Read more
29 Ramanujan number and other magical numbers Rama Jain, Volume 2 Issue 1 17-26 Read more
30 A Note on Palindrome Numbers Sandeep Kumar Bhakat Volume 2 Issue 1 27-40 Read more
31 A Note on Some Ramanujan’s Modular Equations G. N. Rajappa,
A. T. Eswara*,
Volume 2 Issue 1 41-52 Read more
32 On summation and transformation formulae for basic hypergeometric series Bindu Prakash Mishra,
S.N. Dubey*
Jitendra Prasad*
Volume 2 Issue 1 53-72 Read more
33 Transformation formulae for poly-basic hypergeometric series Satya Prakash Singh
Vijay Yadav
Sunil Singh*
Volume 2 Issue 1 73-84 Read more
34 Bailey transform, WP-Bailey pairs and q-series transformations S.N.Singh
Sonia Badesara
Volume 2 Issue 1 85-92 Read more
35 On certain transformation formulae for q-hypergeometric series S.N. Dubey
Jitendra Prasad
Volume 2 Issue 1 93-102 Read more
36 Reducibility of ordinary double hypergeometric functions Soni Singh, Volume 2 Issue 1 103-108 Read more
37 A note on Bailey pairs and q-series identities Bindu Prakash Mishra,
Priyanka Singh*
Volume 2 Issue 1 109-128 Read more
38 On WP-Bailey pairs and Transformation Formulae for Ordinary Hypergeometric Series S.N.Singh
Rama Jain,
Priyanka Singh,
Volume 2 Issue 2 1-8 Read more
39 On certain transformation formulae involving basic hypergeometric functions Bindu Prakash Mishra, Volume 2 Issue 2 9-16 Read more
40 A TIME-VARIANT PARAMETER AS A WIENER PROCESS USING THE EFFECTS MODELING FRAMEWORK RAJEEV KUMAR SINGH Volume 2 Issue 2 17-20 Read more
41 Basic Analogues of Certain Multiple Series of Transformations-II Prakriti Rai Volume 2 Issue 2 21-28 Read more
42 On Certain Transformations Involving Theta Hypergeometric Functions S.N.Singh
Priyanka Singh
Mahendra Kumar Sharma*,
Volume 2 Issue 2 29-38 Read more
43 Hypergeometric relations among Jacobis theta functions S.N. Dubey
Jitendra Prasad
Volume 2 Issue 2 39-46 Read more
44 BOND LENGTH OF AZOLES CALCULATED BY USING DENSITY FUNCTIONAL THEORY(DFT) IMPLEMENTED IN THE CACHE SOFTWARE ASHUTOSH SINGH Volume 2 Issue 2 47-52 Read more
45 On Bilateral Bailey Transform and its Applications Satya Prakash Singh
Sunil Singh*
Ashutosh Singh
Volume 2 Issue 2 53-60 Read more
46 On continued fraction representations of certain function of hypergeometric type Syed Siddique Mustafa Rizvi, Volume 2 Issue 2 61-66 Read more
47 Stellar Structures in Two-Dimensions Lalji Shukla
Vinod Chandra Dwivedi,
Volume 2 Issue 2 67-70 Read more
48 An Extension of Bilateral Generating Functions of Gegenbauer Polynomials K.P. Samanta,
B.C. Chandra
C.S. Bera
Volume 2 Issue 2 71-76 Read more
49 On Ramanujan's Theta Functions Vijay Yadav,
Manoj Kumar Pathak*
Rajnish Kant Upadhyay**
Volume 2 Issue 2 77-82 Read more
50 On certain transformation formulae for q-series Bindu Prakash Mishra,
Amit Kumar Singh*
Rajnish Kant Upadhyay**
Volume 2 Issue 2 83-88 Read more
51 Hypergeometric Transformations Involving Terminating Clausen's Series Using Beta Integral Technique M.I. Qureshi
Sulakshana Bajaj
Yasmeen
Volume 3 Issue 1 1-10 Read more
52 Fractional q-Derivative of Generalized Miller-Ross Function Manoj Sharma
Mohd. Farman Ali
Renu Jain
Volume 3 Issue 1 11-14 Read more
53 On Transformation Formulae for q-Series Dr. B.P. Mishra
Dr. S.N. Singh
Dr. Sunil Singh
Volume 3 Issue 1 15-30 Read more
54 Initial-Boundary Value Problems of Fokas’ Transform Method Dr. Rashmi Singh
Anil Kumar Menaria
Volume 3 Issue 1 31-36 Read more
55 Applications of Successive half turns in paper folding and paper cutting E.R. Acharya Volume 3 Issue 1 37-52 Read more
56 On Transformation Formulae for theta hypergeometric functions Dr. Satya Prakash Singh
Dr. Ashutosh Singh
Dhirendra Singh
Volume 3 Issue 1 53-62 Read more
57 A Legend of Mathematics-Bhaskaracharya Dr. Rama Jain Volume 3 Issue 1 63-66 Read more
58 On hypergeometric relations among cubic theta functions Dr. Trishla Mehta
Dr. Vijay Yadav
Volume 3 Issue 1 67-74 Read more
59 A note on certain transformations involving Lambert series Dr. Jayprakash Yadav
Dr. N.N. Pandey
Volume 3 Issue 1 75-80 Read more
60 On Modular Identities and Evaluation of Theta-Functions Rajnish Kant Upadhayay
Jay Parkash Singh
Volume 3 Issue 1 81-88 Read more
61 On Certain Special Series and Continued Fractions Dr. Shiv Prakash Singh Volume 3 Issue 1 89-94 Read more
62 Fractional Calculus: A New Look A.M. Mathai Volume 3 Issue 2 1-16 Read more
63 A note on some summations due to Ramanujan, their generalization and some allied series A. K. Rathie
R. B. Paris
Volume 3 Issue 2 17-22 Read more
64 Construction of a q-deformed Hilbert Space to analyze some deformed states in Quantum Optics P.K.Das Volume 3 Issue 2 23-38 Read more
65 Some Bilinear and Bilateral Hypergeometric Generating Relations Chaudhary Wali Mohd.
M. I. Qureshi
Kaleem A. Quraishi
Ram Pal
Volume 3 Issue 2 39-54 Read more
66 On some identities of Rogers-Ramanujan type and continued fractions Dr. Mohammad Shahjade
S. N. Singh
Volume 3 Issue 2 55-62 Read more
67 Fractional derivative formulae in the form of difference operators Kuldeep Singh Gehlot
Jyotindra C. Prajapati
Volume 3 Issue 2 63-70 Read more
68 Review of Formulae of Ganita Kaumadi Eka RatnaAcharya Volume 3 Issue 2 71-78 Read more
69 Solutions of the Pell Equation ..... V.Sadhasivam
T.Kalaimani
S.Ambika
Volume 3 Issue 2 79-88 Read more
70 A Mathematical Study of Recurrent-Vector Field in a Kaehlerian Space Rajeev Kumar Singh
Maninder Singh Arora
Volume 3 Issue 2 89-92 Read more
71 New Finite Integrals Involving Product of Modified Multivariable H-function Dr. Rashmi Singh
Kamini Gour
Volume 3 Issue 2 93-102 Read more
72 Some Transformation Formulae of Ordinary Bilateral Hypergeometric Series Adarsh Kumar
Keshav Prasad Yadav
Mohd. Sadiq Khan
Said Al Kathiri
Volume 3 Issue 2 103-114 Read more
73 Motivation towards learning mathematics: Dr. Sandeep Kumar Bhakat Volume 3 Issue 2 115-126 Read more
74 Transformation of Whittaker function of three variables N.U. Khan
T. Kashmin
Volume 4 Issue 1 1-8 Read more
75 Mixture of Pathway Weibull Model and Mellin Convolutions Prajitha P Volume 4 Issue 1 9-24 Read more
76 Linear Generating Relations and Hypergeometric Transformations M.I. Qureshi
Deepak Kumar Kabra*
M. S. Baboo**
Volume 4 Issue 1 25-30 Read more
77 On Certain Transformations of Basic Hypergeometric Function using q-Fractional Operators Dr.Jayprakash Yadav
Dr.N.N.Pandey*
Volume 4 Issue 1 31-36 Read more
78 Certain Explicit Evaluation of Ramanujan's Theta Functions S.N.Singh
Satya Prakash Singh
Bindu Prakash Mishra,
Volume 4 Issue 1 37-48 Read more
79 On Lambert series and continued fractions Trishla Mehta*
Vijay Yadav,
Mohammad Shahjade**
Volume 4 Issue 1 49-60 Read more
80 Some models of strange stars Ashok Kumar Mishra Volume 4 Issue 1 61-64 Read more
81 A note on confluent hypergeometric series K.B. Yadav
Sunil Singh*
Vinod Yadav
Volume 4 Issue 1 65-70 Read more
82 Simulation of a single-server Queueing system relevant to hospital services Pratima Singh Volume 4 Issue 1 71-84 Read more
83 Truncated bilateral hypergeometric summation theorems motivated by the work of Verma M. I. Qureshi
Kaleem A. Quraishi
Volume 4 Issue 1 85-94 Read more
84 Manuscript based Nepali Indigenous Mathematics Dr. Eka Ratna Acharya, Volume 4 Issue 1 95-104 Read more
85 Exact Solutions of Einstein's Vacuum Field Equations G.S. Dubey
A.K. Mishra,
S.M.S. Rizvi,
K.P.Mishra
V.K. Yadav
Volume 4 Issue 1 105-108 Read more
86 Integration of modi ed multivariable H-function with respect to their parameters Rashmi Singh
Kamini Gour*
Volume 4 Issue 1 109-114 Read more
87 Analytical solution of extended fractional space-time cable equation associated with Hilfer and Riemann-Liouville fractional derivatives R. K. Saxena Volume 4 Issue 2 1-22 Read more
88 Some Problems Connected with Ramanujan's Hypergeometric Series A.M. Mathai Volume 4 Issue 2 23-38 Read more
89 Controlled K-frames in Hilbert Spaces M. Nouri
A. Rahimi
Sh. Najafzadeh
Volume 4 Issue 2 39-50 Read more
90 On Generating Functions of Hypergeometric Polynomials by Group-theoretic Method K. P. Samanta
B. Samanta
Volume 4 Issue 2 51-60 Read more
91 Some Generating Relations Involving Exton's Multiple Hypergeometric Functions (X2, X7, K9, K12, K13) M.I. Qureshi
Sulakshana Bajaj
Yasmeen
Volume 4 Issue 2 61-70 Read more
92 Higher order derivative on meromorphic functions in terms of subordination Sh. Najafzadeh Volume 4 Issue 2 71-76 Read more
93 A Well Behaved Exact Solution for Spherically Symmetric Perfect Fluid Ball B.C. Tewari
Kali Charan
Prakash Chandra
Volume 4 Issue 2 77-86 Read more
94 Effect of Corruption A Mathematical Study Using Difference Equations Sindhu Jain Volume 4 Issue 2 87-96 Read more
95 A note on Stieltjes Transform Bishnudeo sah
Vijay Kumar
Volume 4 Issue 2 97-102 Read more
96 Spherical Gravitational Collapse of a Radiating Star B.C. Tewari
Kali Charan
Jyoti Rani
Volume 4 Issue 2 103-112 Read more
97 Daibagya Balbhadra Joshi (1494 A.D.) An Academic Relation between Nepal and India With mathematics manuscript in Nepal E. R. Acharya Volume 4 Issue 2 113-120 Read more
98 ON A NEW SKEW GENERALIZED LOGISTIC DISTRIBUTION Pushpa Narayan Rathie
Paulo Henrique Dourado da Silva
Gabriela Guimaraes Olinto
Volume 5 Issue 1 01-20 Read more
99 PROPERTY-LOADED VERTEX COLORINGS OF A HYPERGRAPH Germina K. Augusthy Volume 5 Issue 1 21-32 Read more
100 LAGRANGIANS OF CAWLEY, SUNDERMEYER, AND DI STEFANO A. L. Salas-Brito
G. Leija-Hernandez
J. Lopez-Bonilla
Volume 5 Issue 1 33-38 Read more
101 FOURIER BESSEL EXPANSION FOR ALEPH-FUNCTION OF SEVERAL VARIABLES II F. Y. Ayant Volume 5 Issue 1 39-46 Read more
102 ON GENERALIZATIONS OF SOME COMBINATORIAL IDENTITIES Chandrashekar Adiga
A. K. Agarwal
Ranganatha D
Volume 5 Issue 1 47-56 Read more
103 FOURIER ANALYSIS TO WAVELET ANALYSIS Deshna Loonker
P. K. Banerji
Volume 5 Issue 1 57-72 Read more
104 GROUP THEORETICAL ASPECTS OF GENERALIZED HYPERGEOMETRIC FUNCTIONS K. Srinivasa Rao Volume 5 Issue 1 73-82 Read more
105 BILATERAL GENERATING RELATION ASSOCIATED WITH MULTIPLE GAUSSIAN HYPERGEOMETRIC FUNCTIONS OF SRIVASTAVA AND EXTON M.I. Qureshi
K.A. Quraishi
Mohd. Sadiq Khan
A. Arora
Volume 5 Issue 1 83-90 Read more
106 INTEGRATION BY DIFFERENTIATION H. Torres-Silva
J. Lopez-Bonilla
Laurian Ioan Piscoran
Volume 5 Issue 1 91-94 Read more
107 APPROXIMATE SOLUTIONS OF THE D-DIMENSIONAL SCHRODINGER EQUATION WITH MULTIPARAMETER-TYPE POTENTIAL USING NIKIFOROV-UVAROV METHOD M. E. Udoh
A. N. Ikot
T. M. Abbey
Volume 5 Issue 1 95-102 Read more
108 REDUCTION FORMULA ASSOCIATED WITH WHITTAKER FUNCTION N.U. Khan
T. Kashmin
Volume 5 Issue 1 103-110 Read more
109 SOLUTIONS OF RIEMANN-LIOUVILLE FRACTIONAL MATRIX DIFFERENTIAL EQUATIONS J. Vasundhara Devi
S. Nagamani
K. Jayalakshmi
Volume 5 Issue 1 111-126 Read more
110 ULTRA GAMMA FUNCTION, PROPERTIES AND APPLICATIONS: A PRODIGY D. N. Vyas Volume 5 Issue 1 127-146 Read more
111 ON INTEGRAL OPERATOR INVOLVING MITTAG-LEFFLER FUNCTION N.U. Khan
M. Ghayasuddin
Waseem A. Khan
Sarvat Zia
Volume 5 Issue 1 147-154 Read more
112 ON GENERALIZED n-DUALS OF SOME DOUBLE SEQUENCE SPACES Seraj Ahmed Khan
Ashfaque A. Ansari
Nafis Ahmad
Volume 5 Issue 1 155-162 Read more
113 COMPUTABLE REPRESENTATION OF ULTRA GAMMA INTEGRAL A.M. Mathai Volume 5 Issue 2 01-08 Read more
114 CERTAIN NEW MODULAR EQUATIONS OF MIXED DEGREE IN THE THEORY OF SIGNATURE 3 Khaled A. A. Alloush
K. R. Rajanna
M. Manjunath
Volume 5 Issue 2 09-30 Read more
115 STUDY OF SELF-SIMILAR PISTON PROBLEM IN TWO-PHASE RADIATING GASES Kanti Pandey
Kiran Singh
Volume 5 Issue 2 31-46 Read more
116 ON CERTAIN DOUBLE SERIES IDENTITIES K.B. Chand
V.P. Pande
Mohammad Shahjade
Volume 5 Issue 2 47-56 Read more
117 SOME FINITE SUMS INVOLVING MULTIPLE GAUSSIAN HYPERGEOMETRIC FUNCTIONS OF EXTON AND SRIVASTAVA M.I. Qureshi
K.A. Quraishi
Mohd. Sadiq Khan
R. Singh
Volume 5 Issue 2 57-64 Read more
118 SOLUTIONS OF PARAMETRIC QUADRATIC DIOPHANTINE EQUATIONS OVER Z AND Fp V. Sadhasivam
T. Kalaimani
N. Nagajothi
Volume 5 Issue 2 65-74 Read more
119 STUDY OF CERTAIN MOCK THETA FUNCTIONS AND SOME PARTIAL ORDER RELATIONS Neha Choudhary
Prakriti Rai
Volume 5 Issue 2 75-88 Read more
120 MULTIVARIABLE I-FUNCTION OF RELATING SOME MULTIPLES INTEGRALS F.Y. Ayant Volume 5 Issue 2 89-98 Read more
121 TRANSFORMATION FORMULAE INVOLVING PARTIAL MOCK THETA FUNCTIONS G.S. Pant
V.P. Pande
Mohammad Shahjade
Volume 5 Issue 2 99-112 Read more
122 OSCILLATION OF NONLINEAR NEUTRAL PARTIAL DIFFERENTIAL EQUATIONS WITH DAMPING TERM V. Sadhasivam
T. Raja
B. Karthick
Volume 5 Issue 2 113-128 Read more
123 A STUDY OF QUEUES IN TANDEM RELEVANT TO HOSPITAL SERVICES Pratima Singh Volume 5 Issue 2 129-134 Read more
124 A STUDY OF ANALYTIC K-TORSE FORMING VECTOR FIELD Rajeev Kumar Singh Volume 5 Issue 2 135-138 Read more
125 A DIRECT PROOF OF THE AAB-BAILEY LATTICE Caihuan Zhang
Zhizheng Zhang
Volume 6 Issue 1 01-06 Read more
126 ON THE GENERALIZED GAMMA-GENERATED DISTRIBUTIONS AND APPLICATIONS Pushpa N. Rathie
Paulo H. D. Silva
Volume 6 Issue 1 07-24 Read more
127 A VARIANT OF THE TYPE-1 BETA AND DIRICHLET INTEGRALS A.M. Mathai Volume 6 Issue 1 25-40 Read more
128 CERTAIN CLASS OF EULERIAN INTEGRALS WITH THE MULTIVARIABLE I-FUNCTION DEFINED BY NAMBISAN F.Y. Ayant Volume 6 Issue 1 41-52 Read more
129 HIERARCHIES OF PALINDROMIC SEQUENCES IN THE SYMMETRIC GROUP Sn K. Srinivasa Rao
Pankaj Pundir
Volume 6 Issue 1 53-62 Read more
130 A NOTE ON FRACTIONAL DERIVATIVE AND ITS APPLICATIONS Satya Prakash Singh
Vijay Yadav
Priyanka Singh
Volume 6 Issue 1 63-70 Read more
131 ON CERTAIN TRANSFORMATION FORMULAS INVOLVING q-HYPERGEOMETRIC SERIES Bindu Prakash Mishra
Sunil Singh
Mohammad Shahjade
Volume 6 Issue 1 71-78 Read more
132 ON CONTINUED FRACTIONS AND LAMBERT SERIES G.S. Pant
V.P. Pande
Volume 6 Issue 1 79-90 Read more
133 ON CERTAIN TRANSFORMATIONS OF BASIC HYPERGEOMETRIC FUNCTIONS USING BAILEY'S TRANSFORM Jayprakash Yadav
N.N. Pandey
Manoj Mishra
Volume 6 Issue 1 91-96 Read more
134 COMMON FIXED POINT THEOREMS FOR WEAKLY COMPATIBLE MAPPINGS IN DISLOCATED METRIC SPACE Vishnu Bairagi
V. H. Badshah
Aklesh Pariya
Volume 6 Issue 1 97-106 Read more
135 A SHORT REVIEW OF ESTIMATION OF POPULATION VARIANCE THROUGH RATIO ESTIMATORS Subhash Kumar Yadav
Himanshu Pandey
Volume 6 Issue 1 107-116 Read more
136 DECIMAL EXPANSIONS: THEIR UNIQUENESS AND INTERESTING PATTERNS Vishnu K Gurtu Volume 6 Issue 1 117-120 Read more
137 TRANSFER MATRIX METHOD FOR ONE-DIMENSIONAL PHOTONIC CRYSTALS J.P. Pandey Volume 6 Issue 1 121-130 Read more
138 TWO PHASE STRUCTURE OF THE CONDENSATION BOUNDARY LAYER ON AN ACCELERATED PLATE Shubha Devi Yadav Volume 6 Issue 1 131-144 Read more
139 SOME RECENT ADVANCES IN NUMBER THEORY P.V. Arunachalam Volume 6 Issue 1 145-156 Read more
140 USE OF MATHEMATICAL MODELS IN AGRICULTURAL ECONOMICS ANALYSIS O.P. Singh
Nagendra Singh
B.P. Singh
Devendra Singh
Volume 6 Issue 1 157-162 Read more